"I was put on Metoprolol in April 2012 b/c of MAT. By mid-July, I was shedding massive amounts of hair and losing lashes and thinning brows. MD agreed that it was b/c of the beta blocker, so I was weaned from it by Aug.31. I was told th..."
"Follow up to my original post: In July, it'll be 2 full years since the onset of my hair shedding - and it's still happening! I lose brow hairs, lashes, nasal hairs, and hair on the rest of my body is sparser. My hairs still grow, howev..."
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.